# SDR ASAA2014080208727

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,580 hours, 7,965 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RECEIVED AN AFT CABIN ZONE TEMP LIGHT.  LIGHT GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.
